# SDR ASAA0280326

- Difficulty date: September 23, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5930479502
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - C-CHECK, FOUND RIGHT WING INBOARD FLAP LOWER SURFACE HAS TWO DENTS.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER PER SRM 57-01, PAGE 15 AND 51-30-2, PAGE 4.  (M)
